Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am a Peritoneal Dialysis patient and Lately I have

I am a Peritoneal Dialysis patient and Lately I have been extremely tired. I fall asleep if I sit still for a few minutes. I am on high blood pressure meds and have been on the same regimen for 3 years and never had any problems. I recently was told I had a vitamin D deficiency so I started taking extra vitamin D and getting out in the sun more. The sleepiness is getting worst but only in the daytime. I also have been having boils develop on my inner thigh and pubic area. I took a regimen of antibiotics given by my gyn doctor and the large boil went away, Now I am having smaller ones pop up in the same area, What else can I do, Hot compresses help and they eventually burst but what is causing it?
Sun, 7 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My father in law is on continuous ambulatory peritoneal dialysis. He has lately -- of the past 3 weeks -- suddenly developed symptoms of schizophrenia. Could this be due to changes in his dialysis routine, or any medications he s taking? He s on the usual renal medications, but his other physical parameters checked out normal, including tests for mg, al, etc.

doctor1 MD

I have weak veins in my arms and the surgeon is trying to connect an artery to a very weak vein. I have a colostomy. Would it be possible for me to have peritoneal dialysis? My kidney doctor says he has never had a patient with both. The surgeon says it would work if necessary.

doctor1 MD

Pt. on peritoneal dialysis for 8 yrs, admitted to hospital due to vomiting, nausea. Abdominal CT(liver, spleen, intestines)done, nothing wrong, Hgb normal, glucose scan normal, but pt. has Cholecystitis. Pt. been putting on antibiotics for a week. No help, still feel nausea, don t want to eat. What is the cause? Stomach problem´╝č Can you help please.

Loading Online Doctors....